RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2015, том 27, выпуск 6, страницы 14–40 (Mi aa1465)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Статьи

On Chow weight structures for $cdh$-motives with integral coefficients

M. V. Bondarko, M. A. Ivanov

Department of Mathematics and Mechanics, St. Petersburg State University, Universitetskiĭ pr., 28, Petergof, 198504, St. Petersburg, Russia

Аннотация: Our main goal in this paper is to define a certain Chow weight structure $w_\mathrm{Chow}$ on the category $\mathcal{DM}_c(S)$ of (constructible) $cdh$-motives over an equicharacteristic scheme $S$. In contrast to the previous papers of D. Hébert and the first author on weights for relative motives (with rational coefficients), we can achieve our goal for motives with integral coefficients (if $\operatorname{char}S=0$; if $\operatorname{char}S=p>0$, then we consider motives with $\mathbb Z[\frac1p]$-coefficients). We prove that the properties of the Chow weight structures that were previously established for $\mathbb Q$-linear motives can be carried over to this “integral” context (and we generalize some of them using certain new methods). In this paper we mostly study the version of $w_\mathrm{Chow}$ defined via “gluing from strata”; this enables us to define Chow weight structures for a wide class of base schemes.
As a consequence, we certainly obtain certain (Chow)-weight spectral sequences and filtrations on any (co)homology of motives.

Ключевые слова: Voevodsky motives, triangulated categories, weight structures, Deligne's weights, $cdh$-topology.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 14-01-00393A
15-01-03034A
Фонд Дмитрия Зимина «Династия»
Supported by RFBR (grants no. 14-01-00393A and 15-01-03034A). The first author is also grateful to Dmitry Zimin's Foundation “Dynasty”.


Полный текст: PDF файл (351 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
St. Petersburg Mathematical Journal, 2016, 27:6, 869–888

Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 12.04.2015
Язык публикации: английский

Образец цитирования: M. V. Bondarko, M. A. Ivanov, “On Chow weight structures for $cdh$-motives with integral coefficients”, Алгебра и анализ, 27:6 (2015), 14–40; St. Petersburg Math. J., 27:6 (2016), 869–888

Цитирование в формате AMSBIB
\RBibitem{BonIva15}
\by M.~V.~Bondarko, M.~A.~Ivanov
\paper On Chow weight structures for $cdh$-motives with integral coefficients
\jour Алгебра и анализ
\yr 2015
\vol 27
\issue 6
\pages 14--40
\mathnet{http://mi.mathnet.ru/aa1465}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3589220}
\elib{http://elibrary.ru/item.asp?id=26414156}
\transl
\jour St. Petersburg Math. J.
\yr 2016
\vol 27
\issue 6
\pages 869--888
\crossref{https://doi.org/10.1090/spmj/1424}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000393181800003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84999114791}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa1465
  • http://mi.mathnet.ru/rus/aa/v27/i6/p14

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. M. V. Bondarko, V. A. Sosnilo, “On the weight lifting property for localizations of triangulated categories”, Lobachevskii J. Math., 39:7 (2018), 970–984  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:160
    Полный текст:24
    Литература:27
    Первая стр.:9
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020